# SDR DL72W010091

- Difficulty date: January 18, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N297WA
- Make and model: Boeing 727247
- Aircraft serial: 22534
- Aircraft time: 59,051 hours, 40,386 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CAPT REPORTED ENGINEERS O/H LIGHT BULB FLASHED AND CREATED SMALL AMOUNT OF SMOKE.  CONTRACT MTC WAS CALLED TO A/C NO TROUBLE FOUND.
